MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SUCTION VALVE

OLYMPUS MEDICAL SYSTEMS CORP. SUCTION VALVE
Model Number MAJ-207
Medical Device Problem Codes Product Quality Problem (1506); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not yet been received for evaluation.The root cause of the issue is unknown at this time.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
As reported, at delivery acceptance during inspection, it was found the suction buttons were loose when installed on the scope and easy to fall off, it happened for all scopes.There is no patient involvement associated on this reported event.No user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Correction to g2 to add foreign country.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, it was concluded/assumed that the reported suction valves were within standard, but loosening torque was close to the tolerance limit due to variability in molding.In conclusion, a root cause could not be identified for this reported phenomenon.Olympus will continue to monitor field performance for this device.

Brand Name
SUCTION VALVE
Common Device Name
SUCTION VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
Manufacturer Contact
kazutaka matsumoto
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8-507
JA   192-8507
426425177
MDR Report Key13067624
Report Number8010047-2021-16689
Device Sequence Number17155802
Product Code FAJ
UDI-Device Identifier04953170063428
UDI-Public04953170063428
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K993041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-207
Device Lot NumberH9Y12
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BF-260.
Patient SexUnknown